MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DREAMWIRE; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC CORPORATION DREAMWIRE; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number M00556161
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(impact codes): impact code f05 is being used to capture the reportable event of aborted/cancelled procedure.
 
Event or Problem Description
Note: this report pertains to two wallflex fully covered biliary stents and a dreamwire used in the same patient and procedure.It was reported to boston scientific corporation that the two wallflex fully covered biliary stents and a dreamwire were used in the common bile duct to treat a malignant stricture during an endoscopic retrograde cholangiopancreatography (ercp) with sphincterotomy, stone removal, and stent placement procedure performed on (b)(6) 2023.The patient's anatomy was tortuous.During the procedure, the first wallflex biliary stent (the subject of mfr.Report # 3005099803-2023-02837) was deployed; however, there was difficulty in removing the delivery system.Subsequently, the stent and the guidewire were removed along with the delivery system.A second wallflex biliary stent (the subject of this report) was deployed; however, the same problem occurred.Reportedly, the guidewire was kinked.The procedure was canceled and rescheduled on (b)(6) 2023 due to device availability.There were no patient complications reported as a result of this event.

Brand Name
DREAMWIRE
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17026154
Report Number3005099803-2023-02851
Device Sequence Number15344908
Product Code EZB
UDI-Device Identifier08714729777861
UDI-Public08714729777861
Combination Product (Y/N)N
Initial Reporter CountrySF
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/19/2025
Device Model NumberM00556161
Device Catalogue Number5616
Device Lot Number0030572487
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/11/2023
Initial Report FDA Received Date05/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown